BibTeX record journals/tjs/CaireLW09

download as .bib file

@article{DBLP:journals/tjs/CaireLW09,
  author    = {Mario E. Caire and
               Francisco J. Lopez and
               David H. Williams},
  title     = {Distributed identification of the lineality space of a cone},
  journal   = {J. Supercomput.},
  volume    = {48},
  number    = {2},
  pages     = {163--182},
  year      = {2009},
  url       = {https://doi.org/10.1007/s11227-008-0222-0},
  doi       = {10.1007/s11227-008-0222-0},
  timestamp = {Fri, 22 May 2020 13:27:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tjs/CaireLW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics